# SDR SA07022

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE CABIN CREW STATED THAT THE EMERGENCY ESCAPE SLIDE ARMING LEVER AT DOOR 4L KEEPS POPPING OUT.  MAINTENANCE ADJUSTED THE GIRT BAR FITTING.  OK FOR SERVICE.
